# SDR UALA2010020800495

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 27,525 hours, 12,187 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27 SEAT EMERGENCY LIGHT INOP.  SECURED CONNECTOR ROW 27.
